MathSciNet Relay Station
MathSciNet bibliographic data
MR179465 (31 #3713) 35.24
Schechter, Martin On $L\sp{p}$ estimates and regularity. III. Ricerche Mat. 13 1964 192–206.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement